# SDR VNAA2025031411103

- Difficulty date: March 12, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N630NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 19,424 hours, 14,824 cycles
- Engine: Ge CF348C5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Pin
- Part number: 4114T06P03
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EXCESSIVE N1 VIBRATION ON RH ENG. RAN QRH PROCEDURE. DID NOT CORRECT ISSUE AT NORMAL POWER SETTINGS. HAD TO REDUCE RH THRUST TO 72-73% TO KEEP VIB BELOW 1.7. / REMOVED AND REPLACED RH ENGINE FAN BLADE PINS IAW CRJ900 AMM 72-21-02-400-801-A01-PSA. PERFORMED VIBE CHECK IAW CRJ 900 AMM 71-00-00-720-806-A01.
